The Schrödinger-Maxwell system with Dirac mass
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, p. 773-793
@article{AIHPC_2007__24_5_773_0,
     author = {Coclite, G. M. and Holden, H.},
     title = {The Schr\"odinger-Maxwell system with Dirac mass},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {5},
     year = {2007},
     pages = {773-793},
     doi = {10.1016/j.anihpc.2006.06.005},
     zbl = {1132.35024},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_5_773_0}
}
Coclite, G. M.; Holden, H. The Schrödinger-Maxwell system with Dirac mass. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, pp. 773-793. doi : 10.1016/j.anihpc.2006.06.005. http://www.numdam.org/item/AIHPC_2007__24_5_773_0/

[1] Adami R., Dell'Antonio G., Figari R., Teta A., The Cauchy problem for the Schrödinger equation in dimension three with concentrated nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (1) (2003) 477-500. | Numdam | MR 1972871 | Zbl 1028.35137

[2] Adami R., Dell'Antonio G., Figari R., Teta A., Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (1) (2004) 121-137. | Numdam | MR 2037249 | Zbl 1042.35070

[3] Adami R., Teta A., A class of nonlinear Schrödinger equations with concentrated nonlinearity, J. Func. Anal. 180 (1) (2001) 148-175. | MR 1814425 | Zbl 0979.35130

[4] Agmon S., The L p approach to the Dirichlet problem. I. Regularity theorems, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959) 405-448. | Numdam | MR 125306 | Zbl 0093.10601

[5] Albeverio S., Gesztesy F., Høegh-Krohn R., Holden H., Solvable Models in Quantum Mechanics, second ed., AMS Chelsea Publishing, 2005. | MR 2105735 | Zbl 1078.81003

[6] Avron J., Herbst I., Simon B., Schrödinger operators with magnetic fields I. General interaction, Duke Math. J. 45 (4) (1978) 847-883. | MR 518109 | Zbl 0399.35029

[7] Avron J., Herbst I., Simon B., Schrödinger operators with magnetic fields I. Atoms in homogeneous magnetic fields, Comm. Math. Phys. 79 (4) (1981) 529-572. | MR 623966 | Zbl 0464.35086

[8] Benci V., Fortunato D., An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal. 11 (2) (1998) 283-293. | Zbl 0926.35125

[9] Benci V., Fortunato D., Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys. 14 (4) (2002) 409-420. | Zbl 1037.35075

[10] Coclite G.M., A multiplicity result for the Schrödinger-Maxwell equations, Ann. Polon. Math. 79 (1) (2002) 21-30. | Zbl 1130.35333

[11] Coclite G.M., A multiplicity result for the nonlinear Schrödinger-Maxwell equations, Comm. Appl. Anal. 7 (2-3) (2003) 417-423. | Zbl 1085.81510

[12] Coclite G.M., Georgiev V., Solitary waves for Maxwell-Schrödinger equations, Electron. J. Differential Equations 2004 (94) (2004) 1-31. | Zbl 1064.35180

[13] Combes J.M., Schrader R., Seiler R., Classical bounds and limits for energy distributions of Hamiltonian operators in electromagnetic fields, Ann. Phys. 111 (1) (1978) 1-18. | MR 489509

[14] Esteban M.J., Georgiev V., Sere E., Stationary solutions of the Maxwell-Dirac and the Klein-Gordon-Dirac equations, Calc. Var. 4 (3) (1996) 265-281. | Zbl 0869.35105